# SDR 2002FA0000991

- Difficulty date: July 15, 2002
- Submitted: August 23, 2002
- Operation: General aviation
- Aircraft: N217AL
- Make and model: Raythn HAWKER800
- Aircraft serial: 258177
- Engine: Garrtt TFE7315R
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Seal
- Part number: HTE49029A
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, DURING CLIMBOUT, PILOT REPORTED AFT EQUIPMENT BYA OVERHEAT LIGHT ON MASTER CAUTION WARNING PANEL ILLUMINATED.  RETURNED TO PLACE OF ORIGIN.  AFTER TROUBLESHOOTING, FOUND DETERIORATED BLEED VALVE SEAL AT RIGHT ENGINE BLEED AIR  SHUTOFF VALVE IN AFT EQUIPMENT BAY.  REPLACED DEFECTIVE SEAL WITH NEW SEAL.  RAN BOTH ENGINES AT POWER AND PERFORMED OPERATIONAL AND LEAK CHECK.  NO DISCREPANCIES NOTED.  SUSPECT CAUSE OF DEFECT IS SHRINKAGE OF SEAL OVER PERIOD OF TIME.  RECOMMEND PERIODIC BLEED AIR LEAK CHECKS AND TORQUE CHECKS OF BLEEDAIR MARMON CLAMPS.
